MAUDE Adverse Event Report: BOVIE MEDICAL CORP ARGENT MCKESSON; GENERATOR

BOVIE MEDICAL CORP ARGENT MCKESSON; GENERATOR
Catalog Number 22-A952
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The unit has been received at the repair facility.A dhr review was completed for product 22-a952 with serial number (b)(6) and 22-a942 with serial number (b)(6).There were no noted nonconformities during manufacturing and processing of this product and serial numbers.All items were noted as within manufacturing specification from the manufacturer.This is the first complaint of its kind for this part number in review of the last 2.5 years of complaints = low.Once the evaluation is complete, a follow up response will be submitted.
 
Event or Problem Description
The customer alleged that the devices stopped working mid-procedure.When the procedure was interrupted the surgeon was not able to remove all of the tissue that there were attempting to remove.There was no harm to the patient.
 
Additional Manufacturer Narrative
The procedure was stopped and the patient was not able to have all the tissue that was intended to be removed, removed.The customer was using a grounding pad when using the 22-a952.The customer was using the handpiece with multiple types of electrodes with unknown part numbers (loop electrodes and ball electrodes) at 35-40 watts coagulation setting.Customer was offered rma and shipping label to return the 22-a952 for further review and testing on product was received through the repair facility and repair was completed on (b)(6) 2023 "issue not confirmed for turned off during use.The unit did not turn off or have any issues during arc testing or burn-in performed in repair.Outputs were monitored during burn-in with no issue or shutdowns found.The unit was tested at 90v, 120v and 264v." complaint could not be confirmed at this time.True root cause is unable to be determined with accuracy at this time.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional informaiton pertinent to the investigation, a subsequent follow up report will be submitted.

Brand Name
ARGENT MCKESSON
Common Device Name
GENERATOR
Manufacturer (Section D)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer (Section G)
BOVIE MEDICAL CORP
5115 ulmerton road
clearwater FL 33760
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key17514693
Report Number3007208013-2023-00041
Device Sequence Number5587211
Product Code GEI
UDI-Device Identifier20612479212927
UDI-Public20612479212927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22-A952
Device Lot NumberMKE0721007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer07/11/2023
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown